# SDR QXEA2014012100039

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 IS CORRODED.  REMOVED DISCREPANCIES ON SEAT TRACK NR 2 REF SRM 53-20-49, REPAIR-02.  BLENDED AREA EXCEEDS MAX MAT REMOVAL .017 MAT LOSS OUT OF LIMITS REF SRM 53-20-49. REPAIR-02, PG 204, FIG 201. SEAT TRACK REPLACEMENT COMPLIED WITH ON JOB 5415311, OP 114.
